Clomiphene Side Effects

Clomiphene is a fertility drug recommended for women who are having a hard time in getting pregnant. It is also used by men with hormonal imbalance as it increases the testosterone levels.

Clomiphene side effects are mild for most people because it is mostly a well-tolerated drug. But like most medications you should be aware that it can have some side effects.

Twins and Multiple Pregnancies
There is a small risk of getting pregnant with twins or more; this is actually one of the reasons why some couple would go for it. If you are not ready for multiple births and just would like to get pregnant, you should tell your doctor immediately so you can start with a lower dose of 50 mg, before trying higher doses if the first try do not work.

Hot Flashes
Hot flashes are other common side effects of Clomiphene; almost 10% of women are experiencing them. Hot flash may make you feel suddenly extremely warm and you may break out in a sweat and have faster heartbeat. After a hot flash, you might feel chilled; this is because you broke out in sweat. Thise can usually happen in your sleep, like you will suddenly wake up feeling hot, breaking in sweat, then will feel so chilled. Do not worry though, this is not risky but may make you feel uncomfortable.

Bloating and Abdominal Discomfort
Clomiphene can also make you experience bloating and some abdominal discomfort occurs. During treatment, you can try wearing clothes that are nor too tight around the waist. This side effect stops as soon as the treatment is over.

Weight Gain
Weight gain is actually contributed to blotting, though that is not the case. Though only a few women are reported to have experienced weight gain.

Mood Swings
Mood swings can be very normal to most women and it should not be considered as a side effect, though because many have reported it, it is actually considered as a side effect.

Nausea and Dizziness
Nausea and dizziness is very common with any medication, you can lessen this by taking clomiphene at night. But if you think your nausea is getting sever, you should report it immediately to you doctor as it can be a sign of other major problem.

Headaches
This is very common too, and we all experience it while taking any kind of drug. Again taking clomiphene in the evening might make you sleep on it, thus lessen the discomfort.